Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lithium weight gain JonW

Posted by Squiggles on November 27, 2002, at 22:44:20

In reply to Re: lithium weight gain Squiggles, posted by JonW on November 27, 2002, at 21:42:42

With the lithium, i feel no pain; though
i really must monitor the dose esp. after
so many yrs. There is a constant nagging
doubt in my mind about my dx - was it Valium
withdrawal - it's too late now; they did
put me on imipramine a couple of yrs before
for depression but it made me horribly ill.

As i said, the lithium stabilized me like
a miracle within a week, after the very
bad depression and agitatation anxiety
(sleepless and without eating for a week,
and regression of ego - every heard of that?)

Anyway, i am forever greatful to my drs.
including Dr. Hughes who saved my life.

Squiggles


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[129667]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Squiggles thread:129424
URL: http://www.dr-bob.org/babble/20021127/msgs/129667.html